# SDR AALA202407318100

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N454AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10785
- Aircraft time: 9,651 hours, 2,572 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR JAMMED CLOSED. INSPECTED AND FOUND TRACK LOCKS OUT OF POSITION, BINDING DOOR. LUBED TRACK AND DOOR OPERATES PER AMM 25-45-00.
